I started taking keppra about 2 months ago now. I am having HORRIBLE side effects from it. I heard a voice in my head, my own, like I was actually the one having the thoughts and all I wanted to do was kill myself. I am not a suicidal person, I have 2 lovely children and a wonderful fiance. I am not in control of these thoughts. I get angry so fast and it is terrible trying to control it. It seems as though it is letting up some since my neuro is taking me off of the meds but it is not gone. Does anyone know how long it will take for this medication to get out of my system, or has anyone else had a similar experience while on Keppra. I know it effects everyone differently but I strongly recommend trying a different medication before trying this one. I am actually afraid of myself and this is an aweful feeling. It seems like this medication has opened up a door in my brain and let the devil in seriously!!! I can't sleep for when I do I have horrible nightmares and the thoughts are there during the day...I am lost and don't know what to do. If anyone has any advice please please tell me. My family is aware of what is going on and I am not alone at all but it is still one of the most difficult things to deal with not being in control of your thoughts or feelings. This is serious and I don't know what to do. Sorry for rambling but the thoughts are just swirling. Thankyou for your time in this matter. I hope you have a wonderful day.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...